http://ping.fm/XoaOW Address the public health problem of liver injury related to the use of acetaminophen (Tylenol) Acetaminophen is one of the most commonly used drugs in the United States,1 yet it is also an important cause of serious liver injury. Acetaminophen is the generic name of a drug found in many common brand name over-the-counter … Continue reading

Advertisements

http://ping.fm/7fdRZ FDA Requires Additional Labeling For Over-the-Counter Pain Relievers And Fever Reducers To Help Consumers Use Products Safely Over-the-counter (OTC) pain relievers and fever reducers to revise their labeling to include warnings about potential safety risks, such as internal bleeding and liver damage

http://ping.fm/TIbFE FDA Recommends Tougher Standards for Acetaminophen: when taken over the maximum amount of 4 grams per day, acetaminophen can cause liver damage, ranging from abnormalities in blood tests used to assess liver function to acute liver failure (ALF), and even death